J Korean Ophthalmol Soc > Volume 48(10); 2007 > Article
Journal of the Korean Ophthalmological Society 2007;48(10):1425-1428.
DOI: https://doi.org/10.3341/jkos.2007.48.10.1425    Published online October 31, 2007.
A Case of Macular Edema after Rosiglitazone Use.
Taek Hoon Lee, Sun Young Jin, Moon Jeong Choi, Chul Gu Kim, Jong Woo Kim
1Department of Ophthalmology, College of Medicine, Konyang University, Daejeon, Korea. chulguk@yahoo.co.kr
2Myung Gok Eye Research Institute, Kim's Eye Hospital, Konyang University, Seoul, Korea.
로시글리타존 복용 환자에서 발생한 황반부종 1예
이택훈1,진선영1,최문정2,김철구1,김종우1
Department of Ophthalmology, College of Medicine, Konyang University1, Daejeon, Korea Myung Gok Eye Research Institute, Kim’s Eye Hospital, Konyang University2, Seoul, Korea
Correspondence:  Chul Gu Kim, M.D.
Abstract
PURPOSE
To report a case of macular edema after the use of the oral hypoglycemic agent rosiglitazone. METHODS: A 43-year-old man, who had diabetic mellitus and was on oral rosiglitazone therapy, complained of a visual disturbance in his left eye. After fundus examination and optical coherence tomography, macular edema was observed, therefore rosiglitazone therapy was discontinued. RESULTS: After 2 weeks, his visual acuity improved, and macular edema decreased in the left eye on optical coherence tomography. CONCLUSIONS: Rosiglitazone use should be considered as one of the potential causes of macular edema.
Key Words: Glitazone;Macular edema;Rosiglitazone;Thiazolidinedione


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
SKY 1004 Building #701
50-1 Jungnim-ro, Jung-gu, Seoul 04508, Korea
Tel: +82-2-583-6520    Fax: +82-2-583-6521    E-mail: kos08@ophthalmology.org                

Copyright © 2021 by Korean Ophthalmological Society.

Developed in M2PI

Close layer
prev next